Alert archive / Maryland / Severe Thunderstorm Warnings in 2025
Severe Thunderstorm Warning 51, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at May 16, 2025, 6:04 PM EDT for 4 counties in Maryland. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 16, 2025, 6:04 PM EDT (22:04 UTC)
- Expired
- May 16, 2025, 7:00 PM EDT
- In force
- 56 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Tornado
- Possible
- Damage threat
- Considerable
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 70 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 51 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 16, 4:36 PM EDT | Severe Thunderstorm Watch | SPC | 3 hr |
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 12:00Z, 10.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 657 J/kg
- Mixed-layer CIN
- -104 J/kg
- Mixed-layer LCL
- 781 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 33 m²/s²
- 0-3 km storm-relative helicity
- 31 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.9
The text
As transmitted.
953
WUUS51 KPHI 162204
SVRPHI
MDC011-029-035-041-162300-
/O.NEW.KPHI.SV.W.0051.250516T2204Z-250516T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
604 PM EDT Fri May 16 2025
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Northeastern Talbot County in eastern Maryland...
Queen Anne's County in northeastern Maryland...
Northern Caroline County in eastern Maryland...
Kent County in northeastern Maryland...
* Until 700 PM EDT.
* At 603 PM EDT, severe thunderstorms were located along a line
extending from Dundalk to Bodkin Point to Arnold, moving east at 45
mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Public and ASOS.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Centerville, Chestertown, Denton, Centreville, Greensboro, Oakland,
Ridgely, Rock Hall, Church Hill, Millington, Sudlersville,
Betterton, Goldsboro, Queen Anne, Old Town, Grasonville, Starr,
Jumptown, Newtown, and Morgnec.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
In addition to large hail and damaging winds, frequent cloud to
ground lightning is occurring with these storms. Move indoors
immediately. Remember, if you can hear thunder, you are close enough
to be struck by lightning.
&&
LAT...LON 3904 7631 3898 7628 3897 7622 3900 7617
3903 7624 3909 7623 3917 7628 3926 7622
3929 7617 3932 7618 3933 7614 3937 7611
3936 7588 3938 7582 3937 7577 3887 7573
3893 7622 3896 7625 3894 7625 3895 7636
TIME...MOT...LOC 2203Z 274DEG 39KT 3927 7647 3913 7647 3903 7653
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...CONSIDERABLE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...70 MPH
$$
Staarmann3 follow-up statements
985
WWUS51 KPHI 162214
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
614 PM EDT Fri May 16 2025
MDC011-029-035-041-162300-
/O.CON.KPHI.SV.W.0051.000000T0000Z-250516T2300Z/
Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
614 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN TALBOT...QUEEN ANNE'S...NORTHERN CAROLINE AND KENT
COUNTIES...
At 613 PM EDT, severe thunderstorms were located along a line
extending from Back River to Bodkin Point to Arnold, moving east at
45 mph. This storm has a history of producing widespread damaging
winds in the Baltimore metro area.
THESE ARE DESTRUCTIVE STORMS FOR PORTIONS OF KENT AND NORTHERN QUEEN
ANNES COUNTIES.
HAZARD...80 mph wind gusts and ping pong ball size hail.
SOURCE...Public.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Centerville, Chestertown, Denton, Centreville, Greensboro, Oakland,
Ridgely, Rock Hall, Church Hill, Millington, Sudlersville, Betterton,
Goldsboro, Queen Anne, Old Town, Grasonville, Starr, Jumptown,
Newtown, and Morgnec.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3904 7631 3898 7628 3897 7622 3900 7617
3903 7624 3909 7623 3917 7628 3926 7622
3929 7617 3932 7618 3933 7614 3937 7611
3936 7588 3938 7582 3937 7577 3887 7573
3893 7622 3896 7625 3894 7625 3895 7636
TIME...MOT...LOC 2213Z 270DEG 39KT 3927 7641 3913 7641 3903 7647
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
Staarmann222
WWUS51 KPHI 162238
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
638 PM EDT Fri May 16 2025
MDC011-029-035-041-162300-
/O.CON.KPHI.SV.W.0051.000000T0000Z-250516T2300Z/
Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
638 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN TALBOT...QUEEN ANNE'S...NORTHERN CAROLINE AND KENT
COUNTIES...
At 637 PM EDT, severe thunderstorms were located along a line
extending from near Massey to Church Hill to near Centerville,
moving east at 50 mph. This line of storms has a history of
producing widespread damaging winds in the Baltimore metro area.
THESE ARE DESTRUCTIVE STORMS FOR PORTIONS OF KENT AND NORTHERN QUEEN
ANNES COUNTY.
HAZARD...80 mph wind gusts and ping pong ball size hail.
SOURCE...Public.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Centerville, Chestertown, Denton, Centreville, Greensboro, Oakland,
Ridgely, Rock Hall, Church Hill, Millington, Sudlersville, Betterton,
Goldsboro, Queen Anne, Old Town, Grasonville, Starr, Jumptown,
Newtown, and Morgnec.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3904 7631 3898 7628 3897 7622 3900 7617
3903 7624 3909 7623 3917 7628 3926 7622
3929 7617 3932 7618 3933 7614 3937 7611
3936 7588 3938 7582 3937 7577 3887 7573
3893 7622 3896 7625 3894 7625 3895 7636
TIME...MOT...LOC 2237Z 267DEG 42KT 3934 7586 3913 7597 3900 7607
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
Staarmann024
WWUS51 KPHI 162251
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
651 PM EDT Fri May 16 2025
MDC011-029-035-041-162300-
/O.CON.KPHI.SV.W.0051.000000T0000Z-250516T2300Z/
Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
651 PM EDT Fri May 16 2025
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM EDT
FOR NORTHEASTERN TALBOT...QUEEN ANNE'S...NORTHERN CAROLINE AND
CENTRAL KENT COUNTIES...
At 651 PM EDT, severe thunderstorms were located along a line
extending from Green Spring to near Hartly to Oakland, moving east at
45 mph.
THESE ARE DESTRUCTIVE STORMS FOR PORTIONS OF THE EASTERN SHORE OF
MARYLAND.
HAZARD...80 mph wind gusts and ping pong ball size hail.
SOURCE...Trained weather spotters.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
Locations impacted include...
Centerville, Chestertown, Denton, Centreville, Greensboro, Oakland,
Ridgely, Church Hill, Millington, Sudlersville, Goldsboro, Queen
Anne, Old Town, Grasonville, Starr, Jumptown, Morgnec, Crumpton,
Sassafras, and Overton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
These storms are producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
Frequent cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3897 7622 3900 7617 3903 7624 3913 7615
3936 7588 3938 7582 3937 7577 3887 7573
3893 7622
TIME...MOT...LOC 2251Z 272DEG 40KT 3934 7567 3911 7576 3898 7586
TORNADO...POSSIBLE
THUNDERSTORM DAMAGE THREAT...DESTRUCTIVE
HAIL THREAT...OBSERVED
MAX HAIL SIZE...1.50 IN
WIND THREAT...OBSERVED
MAX WIND GUST...80 MPH
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at May 16, 5:34 PM EDT, 30 minutes earlier.
Area forecast discussion, May 16, 5:34 PM EDT, 30 minutes before
Area Forecast Discussion National Weather Service Mount Holly NJ 534 PM EDT Fri May 16 2025 .SYNOPSIS... Periods of showers, thunderstorms, and humidity continue through Saturday morning ahead of a strong cold front that passes through Saturday afternoon into Saturday evening. High pressure builds into the area on Sunday and persists into Tuesday before another period of unsettled weather returns Wednesday into Thursday. && .NEAR TERM /THROUGH SATURDAY/... 530 PM update... Severe Thunderstorm Watch in effect for central and southern areas as next incoming MCS moving toward region presently. Severe warnings may be imminent for southern areas, though uncertainty about how far north and east activity can maintain strength given how well worked over the atmosphere was and because we're about to lose daylight. 4PM discussion... A second round of severe weather is possible late this afternoon and into tonight as another MCS moves east from the southern Ohio River Valley across Virginia and into the DC Metro. This MCS is expected to bring a cluster of storms across the Delmarva tonight, potentially impacting portions of southeast PA and southern NJ again. This MCS also looks to interact with the residual outflow boundary from our severe storms late this morning and early this afternoon. In fact, convection has fired up along this outflow boundary already across central PA. There remains ample untapped instability (2000-3000 J/kg CAPE) across south central PA, northern VA, and the western Delmarva Peninsula. Furthermore, skies have cleared out rapidly this afternoon, allowing for some locations to see some atmospheric destabilization again. Damaging wind gusts with some possible hail will be the main concerns, but another tornado or two cannot be ruled out with this second round of severe storms. The second round of severe potential will be around 5-9pm. Overnight, there may still be some convection ongoing into the evening but this should diminish with time leading to another brief lull. Once again, there could be some low clouds, mist, and fog that form due to the continuing moist environment. The action won't be over though because another decaying MCS may move into the area sometime overnight into early Saturday morning. There remains a lot of uncertainty on this though and depends on how storms pan out across Missouri and Kentucky tonight. Otherwise, it will be a mild, muggy night with lows mainly in the 60s. The aforementioned MCS arrives across the region around daybreak. A bit of uncertainty still remains with how strong this MCS will remain by the time it reaches the Delaware Valley, but the chance for showers and storms certainly remains possible. Skies should be partly to mostly cloudy through the morning however, before clearing out by early afternoon. Temperatures will climb into the 80s for most areas with dew points in the low to mid 60s making it feel quite uncomfortable outside. The cold front will continue to make its way east through the afternoon where isolated to scattered thunderstorms will re-develop by the afternoon. That said, the latest guidance is less aggressive with storm development Saturday afternoon. While some instability will be around, upper level forcing will be weaker and drier air aloft may limit any widespread convective initiation. As of now, storms tomorrow will likely be more isolated to scattered in nature with a marginal chance for storms to become severe. If so, gusty winds and hail will be the main concern. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY NIGHT/... The cold front will push off the coast by Saturday night and the threat for storms wanes in addition to the loss of daytime heating. Nighttime lows will be in the mid 50s to low 60s. Sunday is looking like the better half of the weekend as tranquil weather returns with the upper trough moving further east. Partly to mostly cloudy skies are expected with dry conditions and lower humidity. Perhaps an isolated shower is possible north and west, but general thinking is most of the area will stay dry. The one thing to note is winds will increase as diurnal mixing occurs as the area lies wedged between systems resulting in a tightening pressure gradient. Wind gusts up 30-35 mph will be possible. Gusts will diminish into Sunday night under mostly clear skies. Despite the windy conditions, high temperatures should mainly be in the 70s (with 60s in the Poconos). && .LONG TERM /MONDAY THROUGH FRIDAY/... By Monday, low pressure over the Canadian Maritimes will begin to move further east into the North Atlantic. At the same time, high pressure will settle over the Mid-Atlantic before moving offshore on Tuesday. Aloft, the area will be situated under northwest flow in wake of exiting upper trough. All in all, a tranquil weather period is in store with mostly clear skies, light winds and dry weather. By Tuesday night and through the middle of the week, our attention will turn to our next weather system which will take aim at the area. Global and ensemble guidance both feature a deep upper trough moving into the Great Lakes/Northeast region around the middle of the week with a potential coastal low developing before moving up towards New England. This would indicate another period of unsettled weather with periods of rain starting as early as Tuesday night, and more so on Wednesday and Thursday. Still quite a ways out from this potential, so have generally stuck with NBM guidance and capped rain chances at chance (~30-50%). In terms of temperatures, we'll encounter temperatures around average on Monday, before dipping below average for Tuesday through Thursday as the area remains situated within the deep upper trough. && .AVIATION /22Z FRIDAY THROUGH WEDNESDAY/... The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY and surrounding areas. Rest of today...A lull in showers and thunderstorms this afternoon before another round of storms may arrive late afternoon and early evening. Second round will mainly impact all terminals except ABE. Skies will be mostly clear, but a low scattered deck may cause brief moments of MVFR/IFR conditions right over the terminals. Generally S to SSE flow less than 10 kts for the rest of the afternoon, but stronger gusts in thunderstorms. Tonight...Any showers/storms diminish through the evening with with the potential for low cigs and low visbys once again due to stratus, mist and fog. Low MVFR or IFR appears likely. More showers and storms could move in late. S to SW winds around 5 knots. Low confidence. Saturday...Sub VFR conditions possible early in the morning with showers and storms around. Otherwise, primarily VFR expected. Isolated to showers and thunderstorms possible in the afternoon afternoon and early evening. Winds WSW around 10-15 kts with gusts to 20 kts. Low confidence on showers and storms in the morning; moderate confidence otherwise. Outlook... Saturday night...VFR. Winds W to WNW 10 kts or less. Sunday through Tuesday...VFR. Gusty winds up to 25-30 kt possible on Sunday. Otherwise, no significant weather expected. && .MARINE... Generally sub SCA except storms tonight into early Saturday morning could produce locally strong winds. A few isolated showers and storms possible Saturday afternoon. SW winds gust to around 15-20 kts in the afternoon, but no headlines expected. Outlook... Saturday night...No marine headlines expected. Sunday through Sunday night...SCA conditions possible due to wind gusts up to 25 kt. Monday through Tuesday...No marine headlines expected. Rip current... Currently projecting low risk of rip currents over the weekend based on low wave heights of 1-2 feet and winds shifting offshore at 10-15 mph. && .TIDES/COASTAL FLOODING... The Coastal Flood Advisory for northwestern Burlington and lower Bucks Counties has been extended until 8 AM Saturday. Minor coastal flooding is expected with the early morning high tide this morning and on Saturday. It's possible minor coastal flooding may occur on Sunday as well, where further extensions may be needed. For areas of the lower tidal Delaware River near Philadelphia may encounter spotty minor coastal flooding through Saturday, but should fall short of advisory levels. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...Coastal Flood Advisory until 8 AM EDT Saturday for PAZ106. NJ...Coastal Flood Advisory until 8 AM EDT Saturday for NJZ019. DE...None. MD...None. MARINE...None. && SYNOPSIS...MJL NEAR TERM...Fitzsimmons/MJL/RCM SHORT TERM...DeSilva LONG TERM...DeSilva AVIATION...DeSilva/Fitzsimmons MARINE...DeSilva/Fitzsimmons/RCM TIDES/COASTAL FLOODING...
In the hours before
Local storm report, May 16, 2:10 PM EDT, 3 hours 54 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
210 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM Tstm Wnd Dmg 2 S Dennisville 39.17N 74.81W
05/16/2025 Cape May NJ Fire Dept/Rescue
Wires down on Gravel Hole Road and Holly
Glen Lane. Wires sparking. Time estimated
from radar.
&&
HoeflichLocal storm report, May 16, 2:12 PM EDT, 3 hours 52 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
212 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1241 PM Tstm Wnd Dmg Monroe Twp 39.69N 75.03W
05/16/2025 Gloucester NJ 911 Call Center
Trees and wires down throughout the area.
Time estimated from radar.
&&
ZCLocal storm report, May 16, 2:14 PM EDT, 3 hours 50 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
214 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM Tstm Wnd Dmg Washington Twp 39.76N 75.10W
05/16/2025 Gloucester NJ 911 Call Center
Trees and powerlines down. Time estimated
from radar.
&&
ZCLocal storm report, May 16, 2:15 PM EDT, 3 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
215 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 PM Hail Avalon 39.10N 74.72W
05/16/2025 E1.75 Inch Cape May NJ Amateur Radio
Hail up to the size of golf ball. Time
estimated from radar.
&&
NGLocal storm report, May 16, 2:41 PM EDT, 3 hours 23 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
241 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0231 PM Hail 1 SE Millsboro 38.58N 75.30W
05/16/2025 M1.75 Inch Sussex DE Public
Report from mPING: Golf Ball (1.75 in.).
&&
HoeflichLocal storm report, May 16, 2:53 PM EDT, 3 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Mount Holly NJ
253 PM EDT Fri May 16 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0245 PM Flash Flood 1 NNE Marshallton 39.97N 75.67W
05/16/2025 Chester PA Other Federal
Downington (DWNP1) went into flood stage.
&&
HoeflichThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 5:40 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 50 min |
| May 16, 6:11 PM EDT | Severe Thunderstorm Warning | PHI | Caroline, Kent, Queen Anne's, Talbot | 64 min |
| May 16, 6:56 PM EDT | Tornado Warning | PHI | Caroline | 34 min |
Nearby
Severe Thunderstorm Warnings in Maryland, 2025Every severe thunderstorm warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.